Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Green's theorem and Green's functions for certain systems of differential equations


Author: Max Mason
Journal: Trans. Amer. Math. Soc. 5 (1904), 220-225
MSC: Primary 35J05; Secondary 31B35
DOI: https://doi.org/10.1090/S0002-9947-1904-1500670-5
MathSciNet review: 1500670
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 35J05, 31B35

Retrieve articles in all journals with MSC: 35J05, 31B35


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1904-1500670-5
Article copyright: © Copyright 1904 American Mathematical Society